# SDR SWAA2015042338846

- Difficulty date: March 29, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 23,995 hours, 15,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cap
- Part number: 5922535
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT END CAP CRACKED.  R & R END CAP IAW SRM & DWG.
